# SDR 2025FA0000051

- Difficulty date: January 23, 2025
- Submitted: January 24, 2025
- Operation: General aviation
- Aircraft: N140SF
- Make and model: Bolkms BK117C2
- Aircraft serial: 9389
- Aircraft time: 8,414 hours, 23,868 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Static Inverter
- Part number: SS120
- Part serial: 3101
- Condition: Failed
- Part time: 7,000 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LOSS OF ALL MED CREW LIGHTING AND POWER RECEPTACLES
